RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nikulin, Yu N

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:18
Abstract pages:63

http://www.mathnet.ru/eng/person109068
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1982
1. V. M. Mel'nichenko, A. M. Sladkov, Yu. N. Nikulin, “Structure of Polymeric Carbon”, Usp. Khim., 51:5 (1982),  736–763  mathnet; Russian Chem. Reviews, 51:5 (1982), 421–438  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019